Alert archive / Missouri / River Flood Warnings in 2023

River Flood Warning 2, NWS St. Louis, MO

March 2, 2023Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 2, 2023, 12:10 PM CST for Reynolds County, Missouri. It took effect at Mar 3, 2023, 9:04 AM CST. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Mar 2, 2023, 12:10 PM CST (18:10 UTC)
In effect from
Mar 3, 2023, 9:04 AM CST
Expired
Mar 5, 2023, 4:00 PM CST
In force
55 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 14.32 ft at Mar 4, 2023, 1:00 AM CST.

actionminormoderate5101503/0203/0303/0403/0503/06
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

313 
WGUS43 KLSX 021810
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1210 PM CST Thu Mar 2 2023

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-040615-
/O.NEW.KLSX.FL.W.0002.230303T1504Z-230305T2200Z/
/ANNM7.1.ER.230303T1504Z.230304T0000Z.230304T1600Z.NO/
1210 PM CST Thu Mar 2 2023

...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO SUNDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...From Friday morning to Sunday afternoon.

* ADDITIONAL DETAILS...
  - At 11:15 AM CST Thursday the stage was 4.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 11.0 feet tomorrow
    evening. It will then fall below flood stage late Saturday
    morning.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Fri   Sat   Sun   Mon   Tue

Black River
  Annapolis  8.0     4.0     6.0   8.4   6.7   5.7   5.2


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Byrd
7 follow-up statements
567 
WGUS83 KLSX 030330
FLSLSX

Flood Statement
National Weather Service St Louis MO
930 PM CST Thu Mar 2 2023

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-041530-
/O.CON.KLSX.FL.W.0002.230303T1504Z-230305T2200Z/
/ANNM7.1.ER.230303T1504Z.230304T0000Z.230304T1600Z.NO/
930 PM CST Thu Mar 2 2023

...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY MORNING TO SUNDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...From Friday morning to Sunday afternoon.

* IMPACTS...At 8.0 feet, Annapolis Road on the east bank of the 
  Black River south of Lesterville begins flooding close to this 
  height.  This is the only road directly connecting Annapolis and 
  Lesterville.
  At 9.0 feet, County Road 372 will begin flooding near this height.

* ADDITIONAL DETAILS...
  - At 11:15 AM CST Thursday the stage was 4.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 11.0 feet tomorrow
    evening. It will then fall below flood stage late Saturday
    morning.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Sat   Sun   Mon   Tue   Wed

Black River
  Annapolis  8.0     4.0     8.4   6.7   5.7   5.2   MSG


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Kimble
447 
WGUS83 KLSX 031539
FLSLSX

Flood Statement
National Weather Service St Louis MO
939 AM CST Fri Mar 3 2023

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-050345-
/O.CON.KLSX.FL.W.0002.000000T0000Z-230305T2200Z/
/ANNM7.1.ER.230303T1543Z.230304T0000Z.230304T1600Z.NO/
939 AM CST Fri Mar 3 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until Sunday afternoon.

* ADDITIONAL DETAILS...
  - At 9:15 AM CST Friday the stage was 7.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 11.0 feet this evening. It
    will then fall below flood stage late tomorrow morning.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Sat   Sun   Mon   Tue   Wed

Black River
  Annapolis  8.0     7.6     8.4   6.7   5.7   5.2   4.7


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Jaja
674 
WGUS83 KLSX 032045
FLSLSX

Flood Statement
National Weather Service St Louis MO
245 PM CST Fri Mar 3 2023

...The Flood Warning is extended for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-050845-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-230306T1120Z/
/ANNM7.1.ER.230303T1600Z.230304T0600Z.230305T0520Z.NO/
245 PM CST Fri Mar 3 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until early Monday morning.

* IMPACTS...At 14.0 feet, Flooding begins along County Road 146 
  Champion Springs Road... the road leading to the gage.

* ADDITIONAL DETAILS...
  - At 2:15 PM CST Friday the stage was 10.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:15 PM CST Friday was 10.5 feet.
  - Forecast...The river is expected to rise to a crest of 14.0
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow evening.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Sat   Sun   Mon   Tue   Wed

Black River
  Annapolis  8.0     10.5    12.2  7.5   6.3   5.5   5.1


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Jaja
253 
WGUS83 KLSX 040053
FLSLSX

Flood Statement
National Weather Service St Louis MO
653 PM CST Fri Mar 3 2023

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-051300-
/O.CON.KLSX.FL.W.0002.000000T0000Z-230306T1120Z/
/ANNM7.1.ER.230303T1600Z.230304T0600Z.230305T0520Z.NO/
653 PM CST Fri Mar 3 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until early Monday morning.

* IMPACTS...At 8.0 feet, Annapolis Road on the east bank of the 
  Black River south of Lesterville begins flooding.  This is the 
  only road directly connecting Annapolis and Lesterville.
  At 9.0 feet, County Road 372 will begin flooding.
  At 14.0 feet, Flooding begins along County Road 146 Champion 
  Springs Road.

* ADDITIONAL DETAILS...
  - At 6:15 PM CST Friday the stage was 12.2 feet and rising.
  - Recent Activity...The river rose above flood stage at 10 AM
    on Friday and has continued to rise.
  - Forecast...The river is expected to crest near 14.0 feet just
    after midnight tonight. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Sun   Mon   Tue   Wed   Thu

Black River
  Annapolis  8.0     12.2    7.5   6.3   5.5   5.1   MSG


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Kimble
577 
WGUS83 KLSX 041741
FLSLSX

Flood Statement
National Weather Service St Louis MO
1141 AM CST Sat Mar 4 2023

...The Flood Warning is extended for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-060545-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-230306T1545Z/
/ANNM7.1.ER.230303T1600Z.230304T0700Z.230305T0945Z.NO/
1141 AM CST Sat Mar 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late Monday morning.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 11:15 AM CST Saturday the stage was 10.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:15 AM CST Saturday was 14.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Sun   Mon   Tue   Wed   Thu

Black River
  Annapolis  8.0     10.6    7.7   6.4   5.6   5.1   4.8


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

19
975 
WGUS83 KLSX 050212
FLSLSX

Flood Statement
National Weather Service St Louis MO
812 PM CST Sat Mar 4 2023

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-061415-
/O.CON.KLSX.FL.W.0002.000000T0000Z-230306T1545Z/
/ANNM7.1.ER.230303T1600Z.230304T0700Z.230305T0945Z.NO/
812 PM CST Sat Mar 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late Monday morning.

* IMPACTS...At 8.0 feet, Annapolis Road on the east bank of the 
  Black River south of Lesterville begins flooding close to this 
  height.  This is the only road directly connecting Annapolis and 
  Lesterville.
  At 9.0 feet, County Road 372 will begin flooding near this height.

* ADDITIONAL DETAILS...
  - At 7:15 PM CST Saturday the stage was 9.1 feet and falling.
  - Recent Activity...The river rose above flood stage Friday
    morning and crested near 14.4 feet Friday night. It has since
    begun to fall.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 4.7 feet Thursday
    evening.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Mon   Tue   Wed   Thu   Fri

Black River
  Annapolis  8.0     9.1     6.4   5.6   5.1   4.8   MSG


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Kimble
430 
WGUS83 KLSX 050932
FLSLSX

Flood Statement
National Weather Service St Louis MO
332 AM CST Sun Mar 5 2023

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Meramec River near Steelville.

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

MOC055-051045-
/O.CAN.KLSX.FL.W.0004.000000T0000Z-230305T0932Z/
/SEEM7.1.ER.230304T0833Z.230305T0015Z.230305T0714Z.NO/
332 AM CST Sun Mar 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River near Steelville.

* ADDITIONAL DETAILS...
  - At 3:00 AM CST Sunday the stage was 9.3 feet.
  - Forecast...The river is expected to fall to 2.9 feet early
    Saturday morning.


&&

               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Mon   Tue   Wed   Thu   Fri

Meramec River
  Steelville   12.0    9.3     5.2   4.5   4.1   3.4   3.0


&&

LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121


$$

MOC179-051045-
/O.CAN.KLSX.FL.W.0002.000000T0000Z-230305T0932Z/
/ANNM7.1.ER.230303T1600Z.230304T0700Z.230305T0907Z.NO/
332 AM CST Sun Mar 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Black River near Annapolis.

* ADDITIONAL DETAILS...
  - At 3:15 AM CST Sunday the stage was 8.0 feet.
  - Forecast...The river is expected to fall to 4.7 feet Thursday
    evening.


&&

             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Mon   Tue   Wed   Thu   Fri

Black River
  Annapolis  8.0     8.0     6.4   5.6   5.1   4.8   MSG


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

MRB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 2, 11:54 AM CST, 16 minutes earlier.

Area forecast discussion, Mar 2, 11:54 AM CST, 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1154 AM CST Thu Mar 2 2023

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 315 AM CST Thu Mar 2 2023

All remains on track for a power late winter/early spring storm to
impact the mid-Mississippi Valley in a plethora of ways tonight
through Friday. Each potential hazard will be broken down in more
detail below:

HEAVY RAIN/FLOODING: Widespread rainfall is expected to move
north/northeast late this afternoon and early this evening in
response to increasing mid/upper level forcing for ascent and low-
level moisture advection. The highest rainfall rates (generally 0.25-
0.33"/hour) are likely to be from 0600 UTC and 1500 UTC Friday when
low-level moisture convergence peaks across southeast Missouri and
southwest Illinois. In addition, the closed mid/upper level low
becomes negatively tilted, increasing the diffluent flow aloft
immediately downstream. Heaviest rainfall amounts remain likely in
parts of southeast Missouri and southwest Illinois, where 2.50-
3.00+" are possible. The (areal) flood watch was expanded a bit
further northeast with this package, more into parts of Illinois.
The main concern continues to be on widespread minor river flooding.
Based on the expected heaviest QPF axis, the Black, Meramec (and
tributaries), and Kaskaskia basins are most likely to experience
this flooding. The flash flood threat continues to look very low due
to high flash-flood guidance (>2.00"/3hr), dry antecedent
conditions, and general lack of convection and associated higher
rainfall rates.

WIND: A strong pressure gradient due entirely to the anomalously
deep surface low (near March records for this part of the country)
will be responsible for strong winds late Thursday night through
Friday. The strongest winds should be Friday morning into the
afternoon northwest of the surface low track across east-central
Missouri and south-central Illinois. Sustained wind speeds of 25-30
mph with gusts of 35-45+ mph are likely. As a result, a wind
advisory has been issued for most of the area. Some CAM's, most
notably the HRRR, even suggest a gravity wave moving southwest to
northeast across these locations. If this were to occur, gusts of
50+ mph may be possible. The HRRR is a bit of an outlier, but it
does bring these gusts just after the back edge of the warm-air
advection precipitation moves off to the east. Subsidence behind
the departing precipitation shield in previous cases has helped
yielded very gusty winds. The strongest winds also occur along a
pronounced inverted trough with a strong pressure fall/rise
couplet suggesting there will be an strong enhancement of the wind
due to the isallobaric component.

SNOW: Recent model trends have shifted the track of the low-level
cyclone a bit further southeast compared to guidance 24 hours ago.
The consensus track of the 850-hPa low is now roughly from
KFAM>>KSAR>>KSLO. This suggests the center of the deformation zone
is likely to be about 100 miles to the northwest, roughly over
central and east-central Missouri northeastward into south central
and west-central Illinois. The tricky part with this event is the
boundary layer: how quickly will the boundary layer cool
sufficiently enough for the rain to changeover to snow?
Deterministic guidance remains split on this issue, with most higher
resolution guidance suggesting this will occur while coarser
guidance (such as the GFS/CMC) keeping basically all of the
precipitation a cold rain. Higher resolution guidance typically
handles dynamic cooling processes and associated surface
temperatures fairly well, so leaned toward them for hourly
temperatures on Friday. In addition, most deterministic guidance
shows the surface occlusion occurring a bit later (most notably,
the ECMWF) with the low-level cyclone continuing to deepen at
least through Friday morning. All in all, there remains quite a
bit of uncertainty with snow amounts on Friday, but believe there
will be at least a few hour period of high enough snowfall rates
to produce some slushy accumulations up to 2" in parts of
northeast Missouri. This is where boundary layer temperatures are
most likely to cool below 36F when rain is likely to changeover to
snow. This remains a "wide goal post" event, with HREF
probability matched mean totals approaching 6" in some locations
while it is also plausible it stays just warm enough areawide for
either only a cold rain or just a few wet snowflakes to mix in
with no accumulation. Wherever it does snow, it will be very wet,
with snow-to-liquid ratios likely around 5-6:1. In the more
extreme scenario where several inches falls, there could be some
minor tree damage due to limbs breaking from the heavy, wet snow.

Gosselin

.LONG TERM...  (Friday Night through Wednesday)
Issued at 315 AM CST Thu Mar 2 2023

(Friday Night - Saturday Night)

Largely seasonable temperatures and dry conditions are forecast
Friday night through Saturday night behind the departing storm on
Friday as a weak surface ridge moves slowly eastward across the area.

(Sunday - Wednesday)

Confidence is high in a strong warming trend in temperatures late
this weekend into early next week. The latest GEFS/EPS show
anomalous mid/upper level ridging building into the Mississippi
Valley with 850-hPa temperature anomalies around +10C on Monday.
High temperatures in the mid 50s to low 60s are likely on Sunday,
with high temperatures in the mid 60s to low 70s on Monday ahead of
an approaching cold front.

Forecast uncertainty begins to ramp up heading into the middle of
next week, namely with how far south the front gets before stalling
out. This has some temperature impacts, but moreso with chances of
rain. WPC cluster analyses of the 500-hPa height pattern show
distinct differences with the strength of the mid/upper level
ridging across the southern CONUS, as well as the placement so it
isn't too surprising there is a lot of uncertainty as well with the
placement of the low-level baroclinic zone.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1114 AM CST Thu Mar 2 2023

IFR stratus has dissipated as of 18Z, leaving behind only
scattered high level cloud cover and VFR ceilings. For the
remainder of the afternoon, VFR conditions will prevail, with
occasionally breezy northeast winds.

During the late evening tonight, widespread rain will move into
all area terminals, bringing moderate rain rates, reduced
visibilities, and lowering ceilings. MVFR to IFR conditions can be
expected at times through at least 18Z Friday. Rain may
transition to snow Friday morning at UIN, with some light
accumulations possible, although confidence remains low regarding
the snow potential. Meanwhile, northeast winds will also steadily
increase, with gusts to 40kt expected Friday morning at a few
terminals, especially UIN and St. Louis area terminals. Winds will
switch to the northwest Friday afternoon and remain gusty.

Otherwise, a few thunderstorms are possible at St. Louis area
terminals Friday morning, but confidence is low that local
terminals will be impacted. Precipitation will diminish slowly
through the afternoon Friday.

BRC

&&

.CLIMATE...
Issued at 312 PM CST Mon Feb 27 2023

Mean Sea Level Pressure (MSLP) Records:

March...
KSTL:  982.1 mb  (Mar 29, 1924)
KCOU:  979.0 mb  (Mar 29, 1924)

All Time...
KSTL:  976.0 mb  (Feb 27, 1958)
KCOU:  972.9 mb  (Feb 27, 1958)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory from 6 AM to 6 PM CST Friday for Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
     Madison MO-Montgomery MO-Pike MO-Reynolds MO-Saint Charles
     MO-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
     Sainte Genevieve MO-Warren MO-Washington MO.

     Flood Watch from 6 PM CST this evening through Friday morning
     for Crawford MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
     Saint Francois MO-Sainte Genevieve MO-Washington MO.

IL...Wind Advisory from 6 AM to 6 PM CST Friday for Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair-Washington IL.

     Flood Watch from 6 PM CST this evening through Friday morning
     for Clinton IL-Marion IL-Monroe IL-Randolph IL-Saint Clair-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 2, 3:31 AM CST, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
331 AM CST Thu Mar 2 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-030945-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
331 AM CST Thu Mar 2 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

A strong storm system is expected to produce heavy rainfall across
portions of the area beginning tonight. Please see the flood watch
for more details. Additionally, isolated thunderstorms will be
possible late tonight in parts of southeast Missouri and southwest
Illinois.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The threat for heavy rainfall continues Friday morning. Please see
the flood watch for more details. The threat for isolated
thunderstorms continues Friday morning in parts of southeast Missouri
and southwest Illinois.

Gusty northerly winds are forecast on Friday, with gusts as high as
40-45 mph. Please see the wind advisory for more details.

Rain is expected to mix with, and then changeover to a wet snow in
northeastern Missouri and west-central Illinois on Friday. Up to 2"
of snow is expected, with the potential for more if the rain changes
over to snow earlier than forecast.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts over 2" or any
reports of flooding to the National Weather Service.

Gosselin

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 2:42 AM CSTWind AdvisoryLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 11 more39 hr

Nearby

River Flood Warnings in Missouri, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.